# SDR ZW0A021151

- Difficulty date: November 18, 2002
- Submitted: November 19, 2002
- Operation: Air carrier
- Aircraft: N954U
- Make and model: Doug DC-9-82
- Aircraft serial: 49426
- Aircraft time: 45,060 hours, 23,479 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

HYDRAULIC FLUID LEAK FROM B-NUT ON LT ANTI-SKID CONTROL VALVE. TIGHTENED B-NUT AND RESERVICED HYDRAULIC SYSTEM. LAST CHECK C PERFORMED 07/31/2002 IN STL -- CLOSED--
